Period 2 Weeks Ago And Bleeding Again

6 Replies
shauna - March 16

My period was about 2 1/2 weeks ago.. I started on the 1st of march and it lasted 5 days, and was very normal. last night I started bleeding, and still am today.. it is as heavy as my period. I have been on the pill for about 9 months but was recently on some antibiotics and the doc said that the antibiotics could decrease the effect of the pill. about 2 days after my period ended I had s_x, while on the antibiotics, and the pill. what are the chances that I am pregnant?

 

shauna - March 16

I am also having pains in lower abdomin. Not cramp like, just a pain that 'sits' there.

 

Layla - March 16

I don't know about you but if I miss 2 pills sometimes one it causes me to start my period. It could e that the antibiotics decreased the effectiveness of your pill and caused you to start early. That's the way it sounds to me.

 

Audrey - March 16

Shauna- If you had s_x only 2 days after your period you wouldn't have been in your fertile zone under normal circ_mstances. It's not likely that you're pg.

 

enail - March 16

I don't want to scare you, but I had a very heavy period (though it was much shorter than usual, only 2 days) in late Nov. A week and half later I started bleeding again. I took a pg test and it was ++. Sadly, I was having a miscarriage. All this to say, it might be a good idea to take a pg test. On the other hand, the b/c pill can make your cycles weird, especially with antibiotics, so I don't want to alarm you. . .

 

shauna - March 16

thank you all for your input. I went to the doctor today and she wants me to go to a specialist, b/c I might have had a miscarriage. Thank you all. I will let you know.

 

enail - March 16

shauna, good luck! Let us know how you are.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?